Lethargic or Jittery, there is no in-between

I tend to be either bone-tired and lethargic, or twitchy and jittery. Sometimes both at the same time. But lately, I’ve been really extra twitchy and jittery, and I can’t decide if it’s a side effect of “feeling better” (ie, not suicidally-depressed), or if it’s a side effect of my Abilify.

I’ve been on Abilify for about a month now, slowly inching the dosage up each week, and over the last week and a half or so I’ve been REALLY jittery. But I often am ANYWAY, so it’s very hard to tell if its the Abilify or not.

Why is finding a balance in my life so DAMN hard?

EDIT:

I’ve been doing some reading on the internet (not always the best source of information, but still), and it appears that akathesia (serious jitteriness/twitchiness) is a common side effect of the Abilify. So that answers that question. The next question is can I handle it or do I need to switch to something else. Because man, I cannot stop shaking my legs, or pacing, and my fingers are all twitchy, and just UGH. This is so frustrating, because it really is helping my mood a lot, but the twitchiness is getting pretty bad. Double UGH.

Why is nothing easy?

UGH UGH UGH.


Signed,
Silent Sister

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s